Novel nickel contact dermatitis in a patient taking isotretinoin

John Conely, Ingrid C Polcari

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

There are many reports about contact dermatitis to nickel and side effects of isotretinoin, but the development of contact dermatitis to a previously tolerated allergen while taking isotretinoin is not well described. We report the case of a 19-year-old man who developed a new nickel allergy during isotretinoin treatment. We theorize that thinning of the stratum corneum by this medication allows for greater antigen presentation and thus sensitization to contact allergens.

Original languageEnglish (US)
Pages (from-to)e154-e155
JournalPediatric Dermatology
Volume31
Issue number6
DOIs
StatePublished - Jan 1 2014

Fingerprint Dive into the research topics of 'Novel nickel contact dermatitis in a patient taking isotretinoin'. Together they form a unique fingerprint.

Cite this